# SDR SWAA2022011253499

- Difficulty date: December 15, 2021
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 68,617 hours, 40,550 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Support Beam
- Condition: Elongated
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ACCESS PANEL 651GB UPPER SUPPORT BEAN FASTENER HOLE ELONGATED ( MARKED) ; / [01] PERFORMED HFEC INSP. IAW B737 NDT PART 6; 51-00-00; PROCEDURE 23. NO CRACKS  TOOL: NORTEC 600 B/C: 166316 DUE: 10/08/22; [22] REPAIR ACCOMPLISHED PER EA-22-157-00011; [23] JOB IS COMPLETE
